# SDR DALA2021072704222

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 87,911 hours, 19,076 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Manifold
- Condition: Leaking
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 1705 -DIV- ATL-ANC DIVERTED TO MSP DUE TO RIGHT ENGINE OIL QUANTITY WENT TO 0 WITH PRESSURE SLOWLY DECREASING TO 27PSI. CORRECTIVE ACTIONS: FOUND LEAK FROM MANIFOLD GOING INTO THE OIL PRESSURE TRANSMITTER. REPLACED SCAVENGE OIL FILTER, MANIFOLD LINE AND B-NUT FITTING ON THE TRANSMITTER. SYSTEM OPERATION IS NORMAL.
